Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had intercourse. Taken ipill. Periods not getting stopped. No pain or exhaustion. Suggestion

hello. goodafternoon!! actually not so good fr me.. my periods havent stopped and its been 12 days now.last time i had my periods on 28th jan n it ended on 2nd feb. i had sex after that and i had to take an i pill because i felt unsafe. i know i had the least pregnancy chances at that time. i took the i pill on 6th feb. then i started bleeding on 12th. its not a heavy flow .and there is no pain or any sort of exhaustion. still i m very concerned as it has been more than 10 days now and i am still bleeding. some suggestions please!! !!
Asked On : Sun, 26 Feb 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. irregular use of harmone tablets causes such changes in the system. it will cause anaemia which in turn cause excess and irregular periods. use plenty of green leafy vegetables, eggs and fruits for increasing blood. thank you.
Answered: Sun, 26 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor